# SDR SWAA2024021351285

- Difficulty date: February 12, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N8816Q
- Make and model: Boeing 737-8
- Aircraft serial: 42536
- Aircraft time: 8,977 hours, 5,026 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR R2 HANDLE LOOSE<[01] TIGHTENED HANDLE PER AMM 52-13-31-020-003
